# SDR COMA0660722

- Difficulty date: December 21, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7344
- Aircraft time: 18,950 hours, 15,875 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Part number: 3530358
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5323 - EN ROUTE CVG-CIO RECEIVED A LEFT 14TH STAGE DUCT WARNING MESSAGE, FLIGHT RETURNED TO CVG.  REPLACED SHORTED CONNECTOR P83WK.
